# SDR DALA2018040102104

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HINGE NR 5 AND 6,  CORRODED. THE HINGE WAS REPAIRED IAW OHM 27-30-2, AND FOUND WITHIN LIMITS. FABRICATED BUSHINGS.
